RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 73, Issue 1  


In memory of Vasilii Alekseevich Iskovskikh
Convergence of a numerical abstract convexity algorithm
M. Yu. Andramonov
5
Uniform distribution of non-divisible vectors in an integer space
V. I. Arnol'd
21
Homogeneous partial differential equations for superpositions of indeterminate functions of several variables
K. Asai
31
Asymptotics for the probability of not exceeding a curvilinear level by a Gaussian random walk
N. K. Bakirov
49
Two-colour rotations of the unit circle
V. G. Zhuravlev
79
Automorphisms of Galois coverings of generic $m$-canonical projections
Vik. S. Kulikov, V. M. Kharlamov
121
Solutions of a problem of ‘reaction–diffusion’ type with internal transition layers in the case of non-linearity of quadratic type
I. V. Nedelko
157
Affine synthesis in the space $L^2(\mathbb R^d)$
P. A. Terekhin
177
Isometric immersions of a cone and a cylinder
M. I. Shtogrin
187
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019